American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 111 found      Go to page: 1 2 3 4

[31] J. H. Ahlberg, E. N. Nilson and J. L. Walsh. Complex cubic splines . Trans. Amer. Math. Soc. 129 (1967) 391-413. MR 0217484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Donald Sarason. Generalized interpolation in $H\sp{\infty }$ . Trans. Amer. Math. Soc. 127 (1967) 179-203. MR 0208383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniel O. Etter. Vector-valued analytic functions . Trans. Amer. Math. Soc. 119 (1965) 352-366. MR 0188750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Marvin Isadore Knopp. Construction of automorphic forms on $H$-groups and supplementary Fourier series . Trans. Amer. Math. Soc. 103 (1962) 168-188. MR 0136735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jun-iti Itô. The coefficient problem of regular functions . Proc. Amer. Math. Soc. 12 (1961) 53-60. MR 0121494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Herbert S. Wilf. Perron-Frobenius theory and the zeros of polynomials . Proc. Amer. Math. Soc. 12 (1961) 247-250. MR 0120352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] W. E. Sewell. The polynomial derivative at a zero angle . Proc. Amer. Math. Soc. 12 (1961) 224-228. MR 0121468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] H. J. Landau. On canonical conformal maps of multiply connected domains . Trans. Amer. Math. Soc. 99 (1961) 1-20. MR 0121474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] T. S. Motzkin. Power series with gaps . Proc. Amer. Math. Soc. 11 (1960) 875. MR 0117329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Donald J. Newman. Insertion of $\pm $ signs in $e\sp{x}$ . Proc. Amer. Math. Soc. 11 (1960) 444-446. MR 0111827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kôtaro Oikawa. Sario's lemma on harmonic functions . Proc. Amer. Math. Soc. 11 (1960) 425-428. MR 0114913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. A. Hummel. Extremal problems in the class of starlike functions . Proc. Amer. Math. Soc. 11 (1960) 741-749. MR 0120379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Bernard Epstein and Jack Minker. Extremal interpolatory problems in the unit disc . Proc. Amer. Math. Soc. 11 (1960) 777-784. MR 0118853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Walter O. Portmann. A sufficient condition for a matric function to be a primary matric function . Proc. Amer. Math. Soc. 11 (1960) 102-106. MR 0114901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Walter O. Portmann. Hausdorff-analytic functions of matrices . Proc. Amer. Math. Soc. 11 (1960) 97-101. MR 0114900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Albert Edrei and S. M. Shah. A conjecture of R. Nevanlinna concerning the genus of a meromorphic function . Proc. Amer. Math. Soc. 11 (1960) 319-323. MR 0114921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. L. Walsh. Note on degree of approximation by bounded analytic functions: Problem $\beta $ . Trans. Amer. Math. Soc. 96 (1960) 246-258. MR 0120386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] James A. Jenkins. An extension of the general coefficient theorem . Trans. Amer. Math. Soc. 95 (1960) 387-407. MR 0117346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Joseph L. Ullman. Studies in Faber polynomials. I . Trans. Amer. Math. Soc. 94 (1960) 515-528. MR 0112955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] P. Wynn. The rational approximation of functions which are formally defined by a power series expansion . Math. Comp. 14 (1960) 147-186. MR 0116457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert L. Plunkett. Openness of the derivative of a complex function . Proc. Amer. Math. Soc. 11 (1960) 671-675. MR 0117718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] R. K. Brown. Univalence of Bessel functions . Proc. Amer. Math. Soc. 11 (1960) 278-283. MR 0111846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] H. J. Landau and R. Osserman. Some distortion theorems for multivalent mappings . Proc. Amer. Math. Soc. 10 (1959) 87-91. MR 0104800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Walter O. Portmann. A derivative for Hausdorff-analytic functions . Proc. Amer. Math. Soc. 10 (1959) 101-105. MR 0106989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] W. C. Royster. Functions having positive real part in an ellipse . Proc. Amer. Math. Soc. 10 (1959) 266-269. MR 0105511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] O. J. Farrell. On approximation by non-vanishing functions . Proc. Amer. Math. Soc. 10 (1959) 888-890. MR 0112981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] E. P. Merkes. On typically-real functions in a cut plane . Proc. Amer. Math. Soc. 10 (1959) 863-868. MR 0114006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] G. Piranian. On a problem of Lohwater . Proc. Amer. Math. Soc. 10 (1959) 415-416. MR 0106288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] James A. Jenkins. A counter-example to a statement on conformal mapping of Riemann surfaces . Proc. Amer. Math. Soc. 10 (1959) 423-424. MR 0105494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Morris Marden. On the zeros of infrapolynomials for partly arbitrary point sets . Proc. Amer. Math. Soc. 10 (1959) 391-394. MR 0106273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 111 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia